Hand Tremor with starting Zoloft generic 2... - Anxiety Support

Anxiety Support
41,222 members43,232 posts

Hand Tremor with starting Zoloft generic 25 mg!

Hello Everyone,

I am noticing that I have developed a slight hand tremor when taking zoloft heneric 25 mg. I was wondering if this particular side effect will go away when the medicine is well into my system? Does anybody else notice this when on Zoloft? Does it go away? Or do I need to switch to a different anxiety medicine. I am already nervous about medications I take as it is! I pray and hope these hand tremors go away. I also feela like I feel the shaking throughout my body. I am very concerned. Can someone please give me advice on what I should do. I tought it could be my nerves or adrenaline in my body or my blood sugar or being tired. I am NOT diabetic at all and A1C is great. Just haven't been sleeping to great for the past few months. And my appetite is practically gone. I also need a cpap machine. Idk if my blood pressure medicine or the potassium or magnesium supplement I take is contributing to the hand tremors. Please some one give me some insight. Thanks and God bless you!

8 Replies
oldestnewest

I was taking Zoloft 50mg for 2weeks and upped it to 100mg for 4weeks and I have notice my head throbbing and pulsating and my knees is shaking and sometimes it feel like my body is shaking

Reply

I imagine this is why you asked about myself and zoloft.

I was told it takes about 6 weeks to peak so am not sure why they have upped you to 100mg after 2 weeks.

Personally I would drop it to 50mg for ankrher 4 weeks let the zoloft peak and if you or doctor thinks then to go to 100mg to then go.

As with any SSRI unfortunately it does get worse before it gets better BUT zoloft is one of the "nicer" ines hence why it can be given to pregnant women and even kids.

Mt symptons first couple weeks were waking up middle of the night and feeling not my self but knew (well think) it was the tablets causing it

1 like
Reply

Hello and thank you for your response. I hope you feel better and that I feel better soon with taking Zoloft. I heard it gets worse before it's better. I have been taking the 25mg dose for about a week so far. Before that I was on half that does..I am very sensitive to certain medications. I hate having to take any type of medicine. I will be glad when I can possibly get off of zoloft and control my anxiety issuses myself. Both of my parents suffered from anxiety. I think they passed it on to me. I will be working with a therapist and switching up anxiety meds if I have to and if necessary. God bless you and feel better.💚

1 like
Reply

How long have you being on the 25mg zoloft? This is extremely weak but will still take 3/4 weeks for side effects to disperse then another 2/3 weeks for them to "peak"

Zoloft is one of the "nicer" SSRI's for side effects hence why it is/can be given to pregnant individuals and children

Why have you being having issues sleeping? And is a cpap for sleep apnea?

Have you checked your Blood Pressure? I ask because you say your on meds for it so assuming they are to lower it and potassium can also lower it so am wondering if maybe the shakiness/fatigue is becasue of low bp..... any lightheadeness?

1 like
Reply

Hi, I have been on zoloft 25 mgs for about a week. Before then, I was on half of the dose for about 3 days prior to taking the full dose.

I have been having issues sleeping due to my sleep apnea, I believe. I had a sleep study done and was told thatI have moderate obstructive sleep apnea. The cpap machine is for sleep apnea. I have to get fitted for a machine and mask and trying very hard to lose all of my extra weight...possibly a contributing factor.

Yes, I check my blood pressure often. I take Valsartan hctz 160mg 12.5. I have to take a Potassium supplement because my blood work showed I had low potassium. I believe my fatigue is from lack of sleep from stress too. I have had chronic stress for years. It's really showing up through anxiety now unfortunately. Thank you for your response and advice.

Reply

I am not on Zoloft but take 50mg pregabalin twice daily, recently upped from 50 mg once daily and I'm also getting the "tremors" hoping it's connected with med. increase and that it will stop when I get used to higher dose . It's a worry though

1 like
Reply

I hope you get better soon. Thank you for you response.

Reply

Zoloft is an older ugly drug. The side effects going on can be terrible. If you go up quickly you will feel restless..agitated and shaky. If it works its a great drug was on it 23 years. But then it worked until it didnt.

1 like
Reply

You may also like...